# SDR SIMA20141222010

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 25,572 hours, 21,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, PASSING THROUGH 3000FT FLIGHT ATTENDANT CALLED ABOUT A VERY LOUD SQUEAL WAS COMING FROM MIDDLE OF CABIN, AROUND ROW 10.  WE HEARD THE SQUEAL THROUGH THE INTERPHONE.  WHEN WE LEVELED OFF AT 10000 FT SQUEAL STOPPED, PLANE WAS PRESSURIZING NORMALLY, WE RETURNED & SQUEAL STARTED AGAIN DURING TAXI & STOPPED WHEN PARKED.  R & R NR 1 PACK RECIRCULATION SYS MUFFLER.  OPERATIONS CHECKED GOOD IAW 21-24-02.
